Forgot to add that in January I was on 250 mcg of synthyroid then in April dr increased synthyroid to 275 mcg. The increase has only made my symptoms worse.
Is it safe to assume that you got the increase "after" the labs in April, when your TSH was 27.14? It would seem that's what your doctor was reacting to, when he should have reacted to the high parathyroid level, low testosterone, low DHEA, low vitamin D, low T3 and high FT4... His priorities are somewhat off.
On 250 mcg Synthroid, your Total T3 was 79, which was only 3.2% of its range and your Free T4 was at the very top of its range. He didn't even order a Free T3, which is much more important than Total T3, but we can assume that Free T3 would have been equally as low or lower in its range... Rule of thumb (where most of us feel best) for Free T3 is upper half to upper third of its range, so you can see that your level was far lower than recommended. At the same time, rule of thumb for Free T4 is about mid range and yours was at the very top of the range, yet your doctor increased your Synthroid dosage by another 25 mcg... You'd have been far better off if he'd have decreased your dosage by 25 mcg and added some T3, such as cytomel to your regimen - approximately 5-10 mcg/day split into 2 doses/day would have sufficient.
Your parathyroid hormone is higher than the reference range, indicating a problem with one (or more) of your parathyroids. He should have ordered a calcium test to see whether it would be higher than normal, as well. This would help confirm a parathyroid issue. To get more information regarding parathyroids, you can visit www.parathyroid.com.
Your vitamin D is way too low and vitamin D is necessary for proper metabolism of thyroid hormones; however, supplementing vitamin D is contra-indicated when one has a parathyroid issue, so that should be resolved first.
Your DHEA is very low its range, also. DHEA is an adrenal hormone and is a precursor to testosterone, which is also below range.
You should discuss all of these things with your doctor, as they all contributed to your well being. Any one of them can make you feel bad, but put them all together and I can only imagine how you feel.
As I noted on your other thread, thyroglobulin "should" be very low, as it's often used as a cancer marker, when one has had Total Thyroidectomy due to cancer.
Thank you for your help :) I will update tomorrow what my primary dr does . He might just say that I need to see my endocrinologist . I have my labs for years all hi-lighted and ready to show them.
I feel really let down by all of the doctors I have seen over the years including a very experienced urologist who only had me injecting massive amounts of testosterone which made things worse due to the testosterone converting to estradiol E2
My E2 was really high so I stopped the testosterone injections because not one doctor would give me anything to lower the estradiol . They all said that is what a bodybuilder would do... Lol my body is far from a bodybuilder type .
I could go on and on.
Thank God for people like you... You are a blessing :)
Thank you for your help